The Manipulability of the Shapley-Value
International Journal of Game Theory, 1988, vol. 17, issue 2, 101-27
References: Add references at CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:17:y:1988:i:2:p:101-27
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().